CVS Health Severe Cold Relief Packets
)
How to get it
CVS Health Severe Cold Relief Packets
12 CT, 0.45 lbs. Item # 632955
Compare to the active ingredients in Theraflu® Multi-Symptom Severe Cold & Cough*
Nighttime Severe Cold & Cough
- Acetaminophen - Pain reliever; Fever reducer
- Dextromethorphan HBr - Cough suppressant
- Phenylephrine HCI - Nasal decongestant
Relieves:
- Nasal congestion
- Sore throat pain
- Cough
- Headache
- Body ache
- Fever
Multi-Symptom Severe Cold
- Acetaminophen - Pain reliever; Fever reducer
- Diphenhydramine HCI - Antihistamine; Cough suppressant
- Phenylephrine HCI - Nasal decongestant
Relieves:
- Nasal congestion
- Sore throat pain
- Cough
- Headache
- Body ache
- Fever
- Runny nose
- Sneezing
*This product is not manufactured or distributed by Novartis Consumer Health, Inc., distributor of Theraflu® Multi-Symptom Serve Cold and Theraflu® Nighttime Severe Cold & Cough.
Age verification of 18+ required in certain states for in store for purchase.
Concern | Cold & flu |
---|---|
Form | Powder |
Key ingredient | Acetaminophen |
Product type | Cold & flu treatments |
Quantity | 1-60 ct |
Do not use more than directed. Take every 4 hours; not to exceed 5 packets in 24 hours or as directed by a doctor.
Adults and children 12 years of age and over one packet dissolve contents of one packet into 8 OZ. Hot water. Sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat.
Children 4 to under 12 years of age do not use unless directed by a doctor.
Age Dose: Children under 4 years of age do not use.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 6 packets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use in a child under 4 years of age, if you are allergic to acetaminophen, with any other drug containing acetaminophen (prescription and nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor orpharmacist, if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson'sdisease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains a MAOI, ask a doctor or pharmacist before taking this product.
From CVS Health
Does CVS deliver CVS Health Severe Cold Relief Packets?
Yes, CVS delivers CVS Health Severe Cold Relief Packets to your home if available online. Delivery is always free on orders over $35, or join our loyalty program to enjoy FREE shipping on a variety of items.
Is CVS Health Severe Cold Relief Packets available for same day pick up?
CVS Health Severe Cold Relief Packets may be available for same day pick up at most locations. Check your local stores for availability and add to cart to pick up today.
How to save on CVS Health Severe Cold Relief Packets?
Join our loyalty program today to save on CVS Health Severe Cold Relief Packets. Enjoy great offers and deals when you sign up. Check the weekly deals and download the CVS App today for exclusive coupons!
Can CVS Health Severe Cold Relief Packets be returned?
Yes, CVS Health Severe Cold Relief Packets can be returned. CVS offers a Moneyback Guarantee on all Store Branded Items in the store - 100% Satisfaction Guaranteed.
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.